Skip to main content

Robust Stability for a Class of Nonlinear Systems with Uncertain Parameters

Yan, Xinggang, Jing, Yuanwei, Zhang, Siying (1996) Robust Stability for a Class of Nonlinear Systems with Uncertain Parameters. Control Theory & Applications, 13 (3). pp. 395-399. ISSN 1000-8152. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:51844)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL:
http://en.cnki.com.cn/Article_en/CJFDTOTAL-KZLY603...

Abstract

In this paper, a class of nonlinear system with uncertain parameters was studied. Then,some robust stability criteria were presented and a method of finding the parametric robust space was given for the system. Finally, an example was introduced to illustrate the result of this paper.

Item Type: Article
Subjects: T Technology > TJ Mechanical engineering and machinery > Control engineering
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Engineering and Digital Arts
Depositing User: Xinggang Yan
Date Deposited: 14 Nov 2015 11:23 UTC
Last Modified: 16 Nov 2021 10:21 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/51844 (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.